Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A remark on complemented subspaces of unitary matrix spaces

Author: Jonathan Arazy
Journal: Proc. Amer. Math. Soc. 79 (1980), 601-608
MSC: Primary 47D15; Secondary 46A45
MathSciNet review: 572312
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Theorem A. Let P be a bounded projection in a unitary matrix space $ {C_E}$. Then either $ P{C_E}$ or $ (I - P){C_E}$ contains a subspace which is isomorphic to $ {C_E}$ and complemented in $ {C_E}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D15, 46A45

Retrieve articles in all journals with MSC: 47D15, 46A45

Additional Information

PII: S 0002-9939(1980)0572312-X
Keywords: Unitary matrix spaces, symmetric sequence spaces, compact operators on Hilbert spaces, complemented subspaces, $ {C_p}$-spaces
Article copyright: © Copyright 1980 American Mathematical Society